Optical soliton perturbation of the quintic Gerdjikov- Ivanov model

Özışık M.

New Trends in Mathematical Sciences, vol.11, no.4, pp.17-22, 2023 (Conference Book)


Abstract: This aim of this paper is revealing the optical soliton solutions of the perturbed quintic Gerdjikov-Ivanov equation, which models optical soliton transmission in the photonic crystal fibers and optical fibers. With the aid of the new Kudryashov scheme, we successful achieved the bright and dark solitons and we simulated their graphical presentation.